Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

The strong open set condition for self-conformal random fractals


Author: Norbert Patzschke
Journal: Proc. Amer. Math. Soc. 131 (2003), 2347-2358
MSC (2000): Primary 28A80; Secondary 60D05, 60G57
DOI: https://doi.org/10.1090/S0002-9939-03-07077-1
Published electronically: March 18, 2003
MathSciNet review: 1974631
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We prove that the open set condition and the strong open set condition are equivalent for self-conformal random fractals.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 28A80, 60D05, 60G57

Retrieve articles in all journals with MSC (2000): 28A80, 60D05, 60G57


Additional Information

Norbert Patzschke
Affiliation: Fakultät für Mathematik und Informatik, Friedrich-Schiller-Universität Jena, D-07740 Jena, Germany
Email: patzschke@mathematik.uni-jena.de

DOI: https://doi.org/10.1090/S0002-9939-03-07077-1
Keywords: Random fractals, (strong) open set condition
Received by editor(s): March 6, 2001
Received by editor(s) in revised form: August 30, 2001
Published electronically: March 18, 2003
Communicated by: David Preiss
Article copyright: © Copyright 2003 American Mathematical Society